MathSciNet Relay Station
MathSciNet bibliographic data
MR740668 15A30
Paz, Azaria An application of the Cayley-Hamilton theorem to matrix polynomials in several variables. Linear and Multilinear Algebra 15 (1984), no. 2, 161–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement